Ulster University Logo

Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks

Hasan, Syed Faraz, Siddique, NH and Chakraborty, Shyam (2014) Stochastic Analysis of Variation in Disruption with Changing Traffic Patterns in IEEE 802.11-based networks. Journal of Information Science and Engineering, 30 (4). pp. 1261-1273. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Intelligent Systems
Research Institutes and Groups:Computer Science Research Institute > Intelligent Systems Research Centre
Computer Science Research Institute
ID Code:30871
Deposited By: Dr Mia Siddique
Deposited On:21 Jan 2015 10:46
Last Modified:21 Jan 2015 10:46

Repository Staff Only: item control page